# SDR SWAA2022092651041

- Difficulty date: September 7, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 52,840 hours, 31,906 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARD OPENED TO DOCUMENT MEASUREMENTS ON BRACKET CORRODED AT LEFT WING REAR SPAR INB FUEL BOOST PUMP TANK 1 AFT UPPER BONDING STRAP FITTINGS ON CARD # TTG8Q00EG1U0 / [01] REMOVED CORROSION; REMAINING THICKNESS 0.030'. FOUND OUT OF LIMITS AS PER B-737-700 SRM 57-20-10-1A-3.;[02] REMOVED CORROSION IN BRACKET MAT. ORIGINAL .063; MAT LOSS .033; MAT REMAINING .030 FOUND OUT OF LIMITS REF B-737-700 57-20-10-1A-2;[03] VERIFIED OUT OF LIMITS;[04] UPDATED CORROSION LEVEL TO LEVEL 1 IN MEASUREMENT TABLE.;[05] OK TO INSTALL NEW CLIP ASSY AT L/W REAR SPAR FUEL BOOST PUMP # 1 TANK UPPER BONDING STRAP..;[06] INSTALLED NEW CLIP ASSEMBLY BRACKET AT L/W REAR SPAR INBOARD FUEL BOOST PUMP TANK # 1 AFT UPPER BONDING STRAP FITTING AS PER B-737-700 SRM 51-40-02-0G-0.;[07] VERIFIED STEP 6
